Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

June 10, 2016Faribault County, Freeborn County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 10, 2016, 5:06 PM CDT for Faribault County, Freeborn County, Minnesota. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2016, 5:06 PM CDT (22:06 UTC)
Expired
Jun 10, 2016, 7:00 PM CDT
In force
114 min
Issued by
NWS Twin Cities, MN

Counties Faribault County, MN, Freeborn County, MN

The radar

The Minneapolis radar (KMPX), 128 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
746 J/kg
Mixed-layer CIN
-336 J/kg
Mixed-layer LCL
1531 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

824 
WWUS83 KMPX 102206
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
506 PM CDT FRI JUN 10 2016

MNZ084-085-091>093-110000-
MARTIN-FREEBORN-WASECA-FARIBAULT-STEELE-
506 PM CDT FRI JUN 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN STEELE...
SOUTHEASTERN MARTIN...SOUTHEASTERN WASECA...FREEBORN AND FARIBAULT
COUNTIES...

AT 504 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR STEELE CENTER TO NEAR BLUE EARTH TO
NEAR DUNNELL. MOVEMENT WAS SOUTHEAST AT 15 MPH.

WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THE OTHER MAJOR WEATHER HAZARD WILL BE TORRENTIAL RAINFALL
WITH RANIFALL RATES OF 2 INCHES PER HOUR...LEADING TO LOCALIZED
FLOODING. 

LOCATIONS IMPACTED INCLUDE...
ALBERT LEA...FAIRMONT...BLUE EARTH...WELLS...BLOOMING PRAIRIE...WINNEBAGO...
NEW RICHLAND...CLARKS GROVE...ELLENDALE...MINNESOTA LAKE...ELMORE AND
ALDEN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 2 AND 35.
 INTERSTATE 90 BETWEEN MILE MARKERS 103 AND 173.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 1 AND 19.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4351 9484 4371 9437 4385 9380 4385 9377
      4386 9376 4404 9305 4352 9305
TIME...MOT...LOC 2204Z 317DEG 13KT 4388 9317 4360 9415 4351 9479 

$$

JLT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 10, 4:40 PM CDT, 26 minutes earlier.

Area forecast discussion, Jun 10, 4:40 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
440 PM CDT FRI JUN 10 2016

.SHORT TERM...(This evening through Saturday)
Issued at 439 Pm CDT Fri Jun 10 2016

A rather diffuse cold front from southwest MN to north central WI
has been the impetus for strong thunderstorm development this
afternoon. 18z KMPX sounding showed a pretty stout warm nose just
below h85 where temps at that level were near +24c. Eventually,
temperatures reaching the mid 90s with with dewpoints near 70
proved too much for the cap to hold back and we saw explosive
surface based growth at about 3 pm out toward New Ulm and to the
north of Rice Lake. The main driver of our severe threat is the 3k
to 5k j/kg of mlCAPE that developed this afternoon ahead of this
activity. Threat wise, freezing levels up near 13k ft will make it
tough to get hail much larger than 1.5 inches, but the degree of
instability along with DCAPE up around 1500 j/kg are what will be
driving our greatest severe threat the rest of the afternoon,
strong straight line winds.

All of this activity is happening a few hours faster than was
anticipated overnight, so dried out forecast for this evening much
faster than what we had going overnight, with good agreement
between the HRRR and HopWRF members that the MPX will be done with
thunderstorms by 3z.

Have kept tomorrow dry as wind shift associated with boundary
moving through now will settle down along the IA border, with
divergent low-level flow across southern MN. There is a chance we
could see some activity develop in the afternoon down along the IA
border, but we were not seeing enough support in the guidance to
change our current dry forecast for Saturday. Otherwise, main
concern will again be heat tomorrow as although the wind shift may
push through, there does not look to be much relief from the
oppressive dewpoints for along and south of the MN river from west
central MN down toward NE IA. Current apparent temp forecast again
has values up near 100, but after collaboration with neighbors,
decided to hold off on what would be a borderline heat advisory
for now, though this will need to be readdressed with the mid
shift.

.LONG TERM...(Saturday night through Friday)
Issued at 439 PM CDT Fri Jun 10 2016

One thing that has not changed in the extended is another stormy
period Sunday into Sunday night as a cold front that will be able
to clear out some of the humidity moves through. Have started
likely pops in west central MN Sunday afternoon and work those
across the rest of MN during the night. We could again see strong
to severe storms, but this time around the issues are that the
shear is best up over MN and there are questions with how much
instability return we will see, so the marginal risk seems
reasonable.

Monday continues to trend dry with a surface ridge working across
MN in the wake of the Sunday night front so have continued to
reduce PoPs Monday.

For Tuesday-Thursday, the ECMWF has trended north with the GFS
with a wet period setting in as a wave coming out of the four
corners region becomes nearly cut-off as an upper ridge builds
between large scale troughs over western and eastern North
America. The severe threat does not look all that impressive due
to limited instability, but there is a heavy rain threat with it
due to the slow movement of the forcing, with rainfall totals over
2 inches over a large area not out of the question. As a result
will introduce a heavy rain threat into the HWO.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1257 PM CDT Fri Jun 10 2016

Big changes needed for the TAFs as thunderstorm threat is coming
through much faster than anticipated with 12z TAFs. The HRRR was
used as a starting point for timing TSRA into TAFs. Broken line
that stretched from Marshall to St. Cloud and to the west of
Duluth at 1730 is looking like the main show for today, and
expect it to intensify this afternoon as it moves east. MSP looks
to be right on the western edge of where this intensification
occurs, with a line of storms expected to move through RNH/EAU.
RWF looks to be on the southern fringe of the line, so only went
with a VCTS there while AXN will remain dry and STC will be dry
the rest of the period once currently line of showers moves east.
Behind this line, there are no further weather concerns this TAF
period.

KMSP...Line of storms to the west has not been well forecast all
day, but at this point it is already within 2 hours of reaching
MSP at its current pace, so went prevailing on a TSRA group,
though MSP looks to be right about where TSRA intensity and
coverage looks to increase.

/OUTLOOK FOR KMSP/
SUN...VFR. TSRA likely late. Wind SE 10-15 kts.
MON...VFR. CHC SHRA/TSRA. Wind SE 5-10 kts.
TUE...VFR. CHC TSRA. Wind E 5-10 kts.

&&

.MPX Watches/Warnings/Advisories...
WI...None.
MN...Heat Advisory until 9 PM CDT this evening for MNZ047>049-051-
     054>062-064>070-073>076-082-083-091.

&&

SHORT TERM...MPG
LONG TERM...MPG
AVIATION...MPG
Hazardous weather outlook, Jun 10, 1:50 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
150 PM CDT FRI JUN 10 2016

MNZ051>053-058>070-073>078-082>085-091>093-WIZ014>016-023>028-
111900-
SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-
WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-
DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-
BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-
RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
150 PM CDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS MOVING ACROSS CENTRAL AND WESTERN MINNESOTA AT 1 PM
ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSIFY AFTER 3 PM FROM
SOUTH CENTRAL INTO EAST CENTRAL MINNESOTA AND WESTERN WISCONSIN.
BESIDE LIGHTNING AND BRIEF HEAVY DOWNPOURS...THIS ACTIVITY WILL
HAVE THE POTENTIAL TO PRODUCE STRONG DAMAGING WINDS AND LARGE
HAIL.

HOT TEMPERATURES AND HIGH HUMIDITY WILL ALLOW HEAT INDICES
THIS AFTERNOON TO REACH 95-100 DEGREES. THERE IS AN ELEVATED RISK
FOR HEAT ILLNESS FOR THOSE SPENDING TIME OUTDOORS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES WILL INCREASE AGAIN SUNDAY AND SUNDAY NIGHT WITH
SOME STRONG TO SEVERE STORMS POSSIBLE AS WELL. SHOWER AND
THUNDERSTORM CHANCES WILL CONTINUE FOR TUESDAY THROUGH THURSDAY,
THOUGH THE THREAT FOR SEVERE WEATHER DURING THESE DAYS APPEARS
LOW AT THIS TIME.

DANGEROUS LEVELS OF HEAT AND HUMIDITY WILL CONTINUE ON SATURDAY
ACROSS SOUTHERN MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FROM SOUTH
CENTRAL INTO EAST CENTRAL MINNESOTA AND WESTERN WISCONSIN.

MNZ041>045-047>050-054>057-111900-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
150 PM CDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES WILL INCREASE AGAIN SUNDAY AND SUNDAY NIGHT WITH
SOME STRONG TO SEVERE STORMS POSSIBLE AS WELL. SHOWER AND
THUNDERSTORM CHANCES WILL CONTINUE FOR TUESDAY THROUGH THURSDAY,
THOUGH THE THREAT FOR SEVERE WEATHER DURING THESE DAYS APPEARS
LOW AT THIS TIME.

DANGEROUS LEVELS OF HEAT AND HUMIDITY WILL CONTINUE ON SATURDAY
ACROSS SOUTHERN MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jun 10, 4:53 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
453 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     7 SSE CANNON FALLS      44.42N 92.87W
06/10/2016  M75 MPH          GOODHUE            MN   MESONET

            MEASURED BY MNDOT SENSOR SOUTH OF CANNON
            FALLS.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jun 10, 5:00 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
500 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     EAU CLAIRE              44.82N 91.49W
06/10/2016                   EAU CLAIRE         WI   PUBLIC

            FOUR TO SIX INCH BRANCHES DOWN.

&&
Local storm report, Jun 10, 5:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
502 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     3 NE MAIDEN ROCK        44.60N 92.27W
06/10/2016                   PIERCE             WI   LAW ENFORCEMENT

            TREE DOWN ON POWER LINE. .

&&
Special weather statement, Jun 10, 5:03 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
503 PM CDT FRI JUN 10 2016

WIZ028-102230-
EAU CLAIRE-
503 PM CDT FRI JUN 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN EAU CLAIRE
COUNTY...

AT 502 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR ROCK DAM LAKE TO NEAR STRUM.
MOVEMENT WAS SOUTHEAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
AUGUSTA...FAIRCHILD...FOSTER AND ALLEN.

THIS INCLUDES INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 79 AND
86.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR WEST CENTRAL
WISCONSIN.

LAT...LON 4460 9151 4462 9153 4482 9092 4470 9092
      4460 9093
TIME...MOT...LOC 2202Z 323DEG 24KT 4475 9093 4461 9139

RAH
Local storm report, Jun 10, 5:05 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
505 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     5 NNW PLUM CITY         44.70N 92.23W
06/10/2016                   PIERCE             WI   LAW ENFORCEMENT

            TREE DOWN NEAR NUGGET PARK. .

&&
Special weather statement, Jun 10, 5:06 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
506 PM CDT FRI JUN 10 2016

MNZ084-085-091>093-110000-
MARTIN-FREEBORN-WASECA-FARIBAULT-STEELE-
506 PM CDT FRI JUN 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN STEELE...
SOUTHEASTERN MARTIN...SOUTHEASTERN WASECA...FREEBORN AND FARIBAULT
COUNTIES...

AT 504 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR STEELE CENTER TO NEAR BLUE EARTH TO
NEAR DUNNELL. MOVEMENT WAS SOUTHEAST AT 15 MPH.

WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THE OTHER MAJOR WEATHER HAZARD WILL BE TORRENTIAL RAINFALL
WITH RANIFALL RATES OF 2 INCHES PER HOUR...LEADING TO LOCALIZED
FLOODING.

LOCATIONS IMPACTED INCLUDE...
ALBERT LEA...FAIRMONT...BLUE EARTH...WELLS...BLOOMING PRAIRIE...WINNEBAGO...
NEW RICHLAND...CLARKS GROVE...ELLENDALE...MINNESOTA LAKE...ELMORE AND
ALDEN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 2 AND 35.
 INTERSTATE 90 BETWEEN MILE MARKERS 103 AND 173.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 1 AND 19.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4351 9484 4371 9437 4385 9380 4385 9377
      4386 9376 4404 9305 4352 9305
TIME...MOT...LOC 2204Z 317DEG 13KT 4388 9317 4360 9415 4351 9479

JLT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 2:41 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet, Sibley64 min
Jun 10, 3:08 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet, Scott, Sibley52 min
Jun 10, 3:28 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Waseca, Watonwan62 min
Jun 10, 3:33 PM CDTSevere Thunderstorm WarningMPXGoodhue57 min
Jun 10, 3:48 PM CDTSevere Thunderstorm WarningMPXGoodhue, Rice57 min
Jun 10, 4:16 PM CDTSpecial Weather StatementMPXFaribault, Martin59 min
Jun 10, 4:29 PM CDTSevere Thunderstorm WarningMPXGoodhue31 min
Jun 10, 4:34 PM CDTSpecial Weather StatementMPXFaribault, Freeborn, Steele, Waseca56 min
Jun 10, 4:43 PM CDTFlash Flood WarningMPXGoodhue3 hr
Jun 10, 4:57 PM CDTSevere Thunderstorm WarningMPXGoodhue33 min
Jun 10, 2:55 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Rusk65 min
Jun 10, 3:38 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire52 min
Jun 10, 4:01 PM CDTSevere Thunderstorm WarningMPXDunn, Eau Claire, Pepin29 min
Jun 10, 4:23 PM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire37 min
Jun 10, 4:29 PM CDTSevere Thunderstorm WarningMPXDunn, Eau Claire, Pepin31 min
Jun 10, 5:03 PM CDTSpecial Weather StatementMPXEau Claire27 min

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.